# SDR J7SA2020072300209

- Difficulty date: July 3, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 3,468 hours, 2,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000897
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON WITH SWITCH IN THE ARM POSITION. REMOVED AND REPLACED FORWARD AND AFT EMERGENCY BATTERIES IAW AMM 33-52-01. OPS CHECK GOOD.
